# SDR DALA1122413309

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-2462 AT FR53.7, FR53.8-53.9, FR54 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 FIG 101.  FR53.7 MAT'L REMOVED 0.039" (L=1.5" W=1"), FR53.8-FR53.9 MAT'L REMOVED 0.041" (L=1.5" W=1"), FR54 MAT'L REMOVED 0.043" (L=2" W=1").  ORIGINAL THICKNESS 0.120" FOUND OUT OF LIMIT AS PER SRM 53-31-15 FIG 101.  DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-1.
